# SDR SWI2024F01097

- Difficulty date: July 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,280 hours, 32,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN AT FS310.00 UPPER SECTION GOUGED EVAL (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED DAMAGE AND EVALUATED AREA AT PASSENGER DOOR SKIN AT FS 310.00 UPPER SECTION,DIMENSIONS L=1.710" W=0.325",REMAINING THICKNESS 0.125",FOUND TO BE WITH IN LIM ITS IAW REO 670-53-21-2456 REV -- DATED 2024-09-09,CRJ 700 SRM 51-26-01,SRM 53-21-01CAL TOOLS: DEPTH GOUGE ID: AJ-1511 CAL DUE:FEB-2025,DIGITAL CALIPER ID: AV-7806 CAL DUE: AUG-2024PERFORMED NDT ET/UT INSPECTION BY BARON NDT,LLC FAA CRS #5NDR545D,REPORT #S090424-7,P.O #173562,DATE OF INSPECTION 04-SEP-2024,
